Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Kansas City, MO

April 27, 2014Atchison County, Doniphan County, Kansas; Andrew County, Holt County, Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2014, 11:00 AM CDT for Atchison County, Doniphan County, Kansas; Andrew County, Holt County, Nodaway County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 11:00 AM CDT (16:00 UTC)
Expired
Apr 27, 2014, 11:45 AM CDT
In force
45 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atchison County, KS, Doniphan County, KS, Andrew County, MO, Holt County, MO, Nodaway County, MO

The radar

The Topeka radar (KTWX), 129 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 4.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WUUS53 KEAX 271600
SVREAX
KSC005-043-MOC003-087-147-271645-
/O.NEW.KEAX.SV.W.0064.140427T1600Z-140427T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 AM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATCHISON COUNTY IN NORTHEAST KANSAS...
  DONIPHAN COUNTY IN NORTHEAST KANSAS...
  NORTHWESTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
  HOLT COUNTY IN NORTHWEST MISSOURI...
  SOUTH CENTRAL NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 1145 AM CDT

* AT 1057 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  LANCASTER...AND MOVING NORTH AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TROY...HIGHLAND...MOUND CITY...DENTON...WHITE CLOUD...FOREST
  CITY...OREGON...FILLMORE...CRAIG...HURON...DONIPHAN...BENDENA...
  LEONA...SEVERANCE...FANNING...IOWA POINT...FORTESCUE...BIG LAKE AND
  BIGELOW.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 63 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3965 9557 3966 9534 4000 9534 4001 9532
      4000 9531 4003 9535 4002 9539 4004 9542
      4006 9542 4007 9540 4012 9540 4018 9548
      4024 9547 4017 9486 3942 9516 3942 9556
TIME...MOT...LOC 1600Z 199DEG 46KT 3962 9533

HAIL...1.00IN
WIND...60MPH

$$

AEP
2 follow-up statements
816 
WWUS53 KEAX 271607
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1107 AM CDT SUN APR 27 2014

KSC005-043-MOC003-087-147-271645-
/O.CON.KEAX.SV.W.0064.000000T0000Z-140427T1645Z/
ATCHISON KS-DONIPHAN KS-HOLT MO-NODAWAY MO-ANDREW MO-
1107 AM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ANDREW...SOUTH CENTRAL NODAWAY...HOLT...DONIPHAN AND ATCHISON
COUNTIES UNTIL 1145 AM CDT...

AT 1106 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DENTON...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TROY...HIGHLAND...MOUND CITY...DENTON...WHITE CLOUD...FOREST CITY...
OREGON...FILLMORE...CRAIG...DONIPHAN...LEONA...SEVERANCE...BENDENA...
FANNING...IOWA POINT...FORTESCUE...BIG LAKE AND BIGELOW.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 63 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3965 9557 3966 9534 4000 9534 4001 9532
      4000 9531 4003 9535 4002 9539 4004 9542
      4006 9542 4007 9540 4012 9540 4018 9548
      4024 9547 4017 9486 3942 9516 3942 9556
TIME...MOT...LOC 1608Z 209DEG 34KT 3969 9528

HAIL...1.00IN
WIND...60MPH

$$

AEP
732 
WWUS53 KEAX 271620
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1120 AM CDT SUN APR 27 2014

KSC005-043-MOC003-087-147-271631-
/O.CAN.KEAX.SV.W.0064.000000T0000Z-140427T1645Z/
ATCHISON KS-DONIPHAN KS-HOLT MO-NODAWAY MO-ANDREW MO-
1120 AM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ANDREW...SOUTH
CENTRAL NODAWAY...HOLT...DONIPHAN AND ATCHISON COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

LAT...LON 3965 9557 3966 9534 4000 9534 4001 9532
      4000 9531 4003 9535 4002 9539 4004 9542
      4006 9542 4007 9540 4012 9540 4018 9548
      4024 9547 4017 9486 3942 9516 3942 9556
TIME...MOT...LOC 1621Z 209DEG 34KT 3980 9520

$$

AEP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:32 AM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Apr 27, 6:32 AM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
632 AM CDT Sun Apr 27 2014

.DISCUSSION...
Issued at 341 AM CDT SUN APR 27 2014

If there was any day to be weather aware, today should be that day.
The latest model guidance continues to suggest the potential for
multiple rounds of strong to severe storms beginning by mid-day and
continuing through this evening across the region...with all modes
of severe weather possible.

Round 1:  High-res and short term models have struggled to get a
handle on elevated convection streaming northward across south
central Kansas and northern Oklahoma. Strong 850:700mb theta-e
advection continues to move northeast, with the 06Z NAM finally
capturing a weak 700mb shortwave that will move through the western
third of the CWA through 15Z. Modest MUCAPE values upwards of 1500
J/KG will move across the area, and this may prompt a few stronger
hail producing storms near and shortly after daybreak.

Round 2: Meanwhile, the retreating dryline across west central Kansas
will begin to push eastward after daybreak with moderate to high
instability upwards of 2000 J/KG developing by 15Z. The atmosphere
is expected to become quickly uncapped east of this boundary and as
leading edge of an intense PV anomaly along with 500 mb jet streak
move into central Kansas, convective initiation should begin AOA 15Z.
A corridor of initially discrete supercells may develop and rotate
northeast rapidly before merging into several line segments. While
timing can change, short term models move the leading edge of this
activity into the far western CWA in the 12-1pm timeframe. All modes
of severe weather will be possible. While MLCAPE values approach 2000
J/KG, a significant portion of this CAPE will fall within the -10 to
-30C range, with freezing levels AOA 10,500 FT AGL hail up to
baseball size may be possible. Of higher concern will be the tornadic
potential across the CWA. 0-3KM CAPE remains between 150-200 J/KG
with 0-1KM helicity upwards of 150 m2/s2. With the dryline bulging
into NE KS, an even higher tornadic threat could present itself
across SE Nebraska, NE Kansas, NW Missouri, and SW Iowa early Sunday
afternoon where LCLs fall near 1000 ft AGL.

Round 3:  The biggest question of the day, given a slightly faster
progression of severe convection NE through the region this
afternoon, will be if the dryline can reignite a third time late
this afternoon and this evening.  Short term model guidance remains
split on this possibility with the best surface convergence focused
on the southern tail of the dryline over AR/OK/TX and more limited
convergence further north.  The atmosphere ahead of the dryline
over eastern KS and western MO would be highly favorable for
supercell development, again with all modes of SVR possible. High
res models paint the picture of isolated to scattered supercells
along the boundary moving through portions of the CWA into the early
evening.  Obviously, given the significant weather that will move
through the area prior to this evening, this third round of
convection will be highly based on the mesoscale forecast this
afternoon.

If there is good news, it is that convection should quickly move
eastward later this evening, with dry air advecting into the eastern
portions of MO by Monday morning. This should keep any severe threat
NE and E of the CWA Monday afternoon, with windy but dry conditions
locally.

Tuesday-Friday: The vertically stacked upper low will wobble across
the Central Plains through the middle of the week.  Tuesday will be
a chilly and brisk day across the area with convective showers
quickly popping up Tuesday afternoon.  Given placement of the upper
low and surface low, will need to watch for the potential of "cold
air funnels" Tuesday afternoon.

The theme heading into next weekend will be below normal
temperatures and scattered showers each day through Friday. At this
point next weekend looks dry, with temperatures climbing back
towards seasonal normals.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 627 AM CDT SUN APR 27 2014

Surface warm front resides just south of the terminals this morning,
with light warm advection showers moving across and north of STJ at
daybreak. North of the boundary, areas of MVFR ceilings have
developed. Through this morning, anticipated the majority of elevated
convection to remain west of the terminals. However, thunderstorm
chances rapidly increase as we approach the noon hour with the
highest storm chances for STJ and the KC terminals between 18z and
21Z. Some of these storms may be strong to severe with large hail,
damaging winds, and even an isolated tornado possible.

After the initial convection rolls east of the area mid-afternoon,
we'll watch the dryline over eastern Kansas. Currently there remains
a low probability that scattered storms could refire on this
boundary. Coverage of these storms maybe too limited to include a
prevailing group at this time. Convection chances should diminish by
00Z with dry weather through the night.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Dux
AVIATION...Dux
Hazardous weather outlook, Apr 27, 5:08 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
508 AM CDT SUN APR 27 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
508 AM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 WIDESPREAD AND SIGNIFICANT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 27, 10:24 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1024 AM CDT SUN APR 27 2014

KSZ057-060-105-MOZ043-271615-
CASS MO-JOHNSON KS-LINN KS-MIAMI KS-
1024 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON...NORTHWESTERN
LINN AND MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHWESTERN
CASS COUNTY IN WEST CENTRAL MISSOURI UNTIL 1115 AM CDT...

AT 1020 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MELVERN TO
KINCAID...AND MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OSAWATOMIE...LA CYGNE...PAOLA...EDGERTON...GARDNER...SPRING HILL...
  LOUISBURG...PARKER...FONTANA...DREXEL...CLEVELAND...FREEMAN...
  BEAGLE...NEW LANCASTER...HILLSDALE...WAGSTAFF...CHILES...CLEARVIEW
  CITY...CLARE AND BUCYRUS.

THIS WILL IMPACT

 I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 215.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3895 9506 3897 9503 3861 9436 3847 9455
      3848 9461 3843 9461 3809 9508
TIME...MOT...LOC 1524Z 229DEG 48KT 3856 9554 3816 9507

AEP
Special weather statement, Apr 27, 10:44 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1044 AM CDT SUN APR 27 2014

KSZ025-102-271630-
ATCHISON KS-DONIPHAN KS-
1044 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DONIPHAN AND WESTERN
ATCHISON COUNTIES UNTIL 1130 AM CDT...

AT 1041 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DENISON...OR 13 MILES WEST OF
NORTONVILLE...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HIGHLAND...MUSCOTAH...EFFINGHAM...LANCASTER...DENTON...
  FARMINGTON...HURON...BENDENA...LEONA...SEVERANCE...FANNING AND IOWA
  POINT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3962 9557 3966 9554 3966 9534 3993 9534
      3993 9520 3991 9520 3991 9515 3987 9513
      3942 9530 3942 9557
TIME...MOT...LOC 1544Z 200DEG 39KT 3946 9556

AEP

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 10:24 AM CDTSpecial Weather StatementEAXMiami51 min
Apr 27, 10:44 AM CDTSpecial Weather StatementEAXAtchison46 min
Apr 27, 11:06 AM CDTSpecial Weather StatementEAXJohnson, Leavenworth, Wyandotte39 min
Apr 27, 11:28 AM CDTSevere Thunderstorm WarningEAXAtchison, Johnson, Leavenworth, Wyandotte32 min
Apr 27, 11:38 AM CDTSevere Thunderstorm WarningEAXDoniphan52 min
Apr 27, 11:42 AM CDTSpecial Weather StatementEAXLinn, Miami48 min
Apr 27, 11:51 AM CDTSevere Thunderstorm WarningEAXLinn, Miami39 min
Apr 27, 11:55 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan50 min
Apr 27, 5:29 PM CDTSevere Thunderstorm WarningEAXLinn31 min
Apr 27, 5:38 PM CDTTornado WarningEAXLinn37 min
Apr 27, 6:14 PM CDTSpecial Weather StatementEAXJohnson31 min
Apr 27, 6:26 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte34 min
Apr 27, 6:38 PM CDTAreal Flood AdvisoryEAXJohnson, Miami, Wyandotte3 hr
Apr 27, 12:15 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb30 min
Apr 27, 12:27 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette48 min
Apr 27, 12:39 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison51 min
Apr 27, 12:51 PM CDTTornado WarningEAXCarroll, Lafayette, Ray24 min
Apr 27, 12:55 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Jackson, Johnson, Lafayette, Pettis and 2 more50 min
Apr 27, 1:04 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis, Saline41 min
Apr 27, 1:27 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Linn, Livingston and 1 more48 min
Apr 27, 1:39 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline66 min
Apr 27, 1:48 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Linn, Livingston, Mercer and 2 more42 min
Apr 27, 1:56 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Linn, Livingston, Macon, Randolph49 min
Apr 27, 2:13 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan62 min
Apr 27, 2:37 PM CDTSevere Thunderstorm WarningEAXBates23 min
Apr 27, 2:42 PM CDTSevere Thunderstorm WarningEAXHoward, Macon, Randolph33 min
Apr 27, 2:46 PM CDTSevere Thunderstorm WarningEAXHenry29 min
Apr 27, 2:54 PM CDTSevere Thunderstorm WarningEAXBates, Henry21 min
Apr 27, 4:16 PM CDTAreal Flood AdvisoryEAXHenry3 hr
Apr 27, 6:07 PM CDTTornado Warning Tornado observedEAXBates23 min
Apr 27, 6:50 PM CDTSpecial Weather StatementEAXPlatte25 min
Apr 27, 6:55 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.